Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 49, Number 1
HTML articles powered by AMS MathViewer

Two-to-one transformations on 2-manifolds
Venable Martin and J. H. Roberts PDF
Trans. Amer. Math. Soc. 49 (1941), 1-17
The integral representation of weakly almost-periodic transformations in reflexive vector spaces
Edgar R. Lorch PDF
Trans. Amer. Math. Soc. 49 (1941), 18-40
General combinatorial topology
Paul Alexandroff PDF
Trans. Amer. Math. Soc. 49 (1941), 41-105
Products of normal semi-fields
Albert Neuhaus PDF
Trans. Amer. Math. Soc. 49 (1941), 106-121
The accuracy of the Gaussian approximation to the sum of independent variates
Andrew C. Berry PDF
Trans. Amer. Math. Soc. 49 (1941), 122-136
Minimal positive harmonic functions
Robert S. Martin PDF
Trans. Amer. Math. Soc. 49 (1941), 137-172